# SDR 99ZZZX1669

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: C22177763
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON EXHAUST FAIRING, PN C221776-3, HAS FIVE AREAS CHAFING ON LOWER SURFACE, WORST AREA IS 1.6 INCHES BY 1 INCH BY .023 INCH DEEP.
